# SDR ZZDA2011201

- Difficulty date: February 24, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- System (JASC): 5280 · Landing Gear Doors
- Part: Channel
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR DOOR Z-CHANNEL, CRACKED.  ACCOMPLISHED MAIN LANDING GEAR DOOR Z-CHANNEL DOUBLER REPAIR PER B717 TRA 17-52-TR00139 FIG 2.
